# SDR ASOA201000877

- Difficulty date: June 9, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 15,505 hours, 13,738 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RT FWD FLOOR SEAT TRACK SEGMENT IN CABIN ARE CORRODED AT THE FWD ENDS.  REMOVED LT AND RT FWD SEAT TRACKS IAW AMM 53-01-11-000-802.   INSTALLED NEW SEAT TRACKS LT AND RT FWD SECTION IAW AMM 53-01-11-400-802.
